Tatra Mountains Mathematical Publications, Volume (76), No (1), Year (2020-12) , Pages (53-62)

Title : ( Points of Continuity of Quasi-Continuous Functions )

Authors: Marzieh Negahban , Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We study points of joint continuity of multi-variable separately quasi-continuous functions which are continuous with respect to one variable. We will show that the assumption of complete regularity in the paper of V. Maslyuchenko et al in ”Tatra Mt. Math. Pub. 68, (2017), 47–58” can be removed in some situations. Moreover, we use a topological game argument to prove that the set of points of continuity of functions with closed graph into wΔ-spaces is a Gδ subset of its domain provided that its domain is a W-space.


, Joint continuity, separate continuity, quasi-continuity, closed graph
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Negahban, Marzieh and Kamel Mirmostafaee, Seyyed Alireza},
title = {Points of Continuity of Quasi-Continuous Functions},
journal = {Tatra Mountains Mathematical Publications},
year = {2020},
volume = {76},
number = {1},
month = {December},
issn = {1338-9750},
pages = {53--62},
numpages = {9},
keywords = {Joint continuity; separate continuity; quasi-continuity; closed graph},


%0 Journal Article
%T Points of Continuity of Quasi-Continuous Functions
%A Negahban, Marzieh
%A Kamel Mirmostafaee, Seyyed Alireza
%J Tatra Mountains Mathematical Publications
%@ 1338-9750
%D 2020